MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC30 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC30 CARDIOGRAPH
Model Number 860306
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported the unit sends data to the server incorrectly, causing a mismatch between two patients.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
PAGEWRITER TC30 CARDIOGRAPH
Common Device Name
PAGEWRITER TC30 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10165102
Report Number1218950-2020-03528
Device Sequence Number14109702
Product Code DPS
UDI-Device Identifier00884838081123
UDI-Public(01)00884838081123
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860306
Device Catalogue Number860306
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1